# SDR SWIA200311805

- Difficulty date: February 21, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 18,076 hours, 17,244 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF.  RETURNED TO FIELD.  RESET CIRCUIT BREAKER 1F4 AND 2F4.  OPS CHECK GOOD AFTER RESET OF CIRCUIT BREAKERS.
